MathSciNet Relay Station
MathSciNet bibliographic data
MR1163061 17A70 (17B35 17B37 81R50)
Olshanski, G. I. Quantized universal enveloping superalgebra of type $Q$ and a super-extension of the Hecke algebra. Lett. Math. Phys. 24 (1992), no. 2, 93–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement